Tuesday, 22 Oct, 2019

011-28082485

011-47044510

+91-9899775880

A Common Fixed Point Theorem using Implicit Relation in Fuzzy Metric Space

Journal of Applied Information Science

Volume 2 Issue 2

Published: 2014
Author(s) Name: Saurabh Manro | Author(s) Affiliation: Researcher, School of Mathematics and Computer Application, Thapar Univ, Patiala, Punjab, India
Locked Subscribed Available for All

Abstract

In this paper, we prove a common fixed point theorem in fuzzy metric space by combining the ideas of point-wise R- weak commutativity and reciprocal continuity of mappings satisfying contractive conditions with an implicit relation. Our results improve and extend many known results in the literature. Moreover, example and application are given to illustrate the usability of the obtained results.

Keywords: Fuzzy Metric Space, Reciprocal Continuity, R-Weakly Commuting Mappings, Implicit Relation

View PDF

Refund policy | Privacy policy | Copyright Information | Contact Us | Feedback © Publishingindia.com, All rights reserved